Q. Excessive biting of hind end and tail after heart worm shots
After heart worm shots my dog began excessive biting of his hind end and tail
Create an account to access Dr. Deliman’s answer to this concern.
The vet's response to this question is only available to members of Dr.Tail Create a new account to access +100K cases in Dr.Tail.
- 24/7 priority consultations
- Analysis of the cause of the issue
- Home treatments and care tips
- Guidelines for vet visits
- Vet experts matched to your needs
Thank you for using our service! It sounds like your dog is experiencing some discomfort after receiving heart worm shots. This type of reaction is not uncommon, and it is possible that the shots are causing irritation or discomfort in the area where they were administered.
If your dog is biting at his hind end and tail excessively, it is important to monitor the situation closely and take action if necessary. In the short term, you can try to provide your dog with some relief by applying a cold compress or ice pack to the affected area. This can help to reduce swelling and discomfort.
If your dog's symptoms persist or worsen, it is important to consult with a veterinarian. A veterinarian will be able to evaluate your dog and provide appropriate treatment, such as medication to help manage the discomfort.
It is always best to consult with a veterinarian if you have any concerns about your dog's health. While it is understandable that you may want to avoid going to an animal hospital, in some cases it is necessary in order to provide your dog with the best possible care.
If you have any additional questions, please don’t hesitate to come back to us! Thank you.